DocumentCode :
756117
Title :
On Binary Self-Dual Codes With Automorphisms
Author :
Yorgova, Radinka Aleksandrova
Author_Institution :
Selmer Center, Univ. of Bergen, Bergen
Volume :
54
Issue :
7
fYear :
2008
fDate :
7/1/2008 12:00:00 AM
Firstpage :
3345
Lastpage :
3351
Abstract :
In this correspondence, we present some results concerning a decomposition of binary self-dual codes possessing an automorphism of certain type. Two applications are given. The first one is the classification of all extremal doubly even self-dual codes of length having an automorphism of order . The second one is the proof for uniqueness of the doubly even self-dual code having an automorphism of order .
Keywords :
binary codes; dual codes; group theory; automorphisms; binary self-dual codes; Binary codes; Hamming weight; Vectors; Automorphisms; self-dual codes;
fLanguage :
English
Journal_Title :
Information Theory, IEEE Transactions on
Publisher :
ieee
ISSN :
0018-9448
Type :
jour
DOI :
10.1109/TIT.2008.924692
Filename :
4545001
Link To Document :
بازگشت